RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 18, Issue 5  

Theory of Functions and Approximation Theory


Estimates for the growth order of sequences of multiple rectangular Fourier sums of integrable functions
N. Yu. Antonov
3
Maximization of a function with Lipschitz continuous gradient
M. V. Balashov
17
On the asymptotic solution of one extremal problem related to nonnegative trigonometric polynomials
A. S. Belov
27
Weighted integrability of double series with respect to multiplicative systems
S. S. Volosivets, R. N. Fadeev
69
Well-posedness of approximation and optimization problems for weakly convex sets and functions
G. E. Ivanov, M. S. Lopushanski
89
The probability of successful allocation of particles in cells (the general case)
I. R. Kayumov, A. N. Chuprunov
119
Direct and inverse theorems on approximation by piecewise polynomial functions
A. S. Kochurov
129
Functions from Sobolev and Besov spaces with maximal Hausdorff dimension of the exceptional Lebesgue set
V. G. Krotov, M. A. Prokhorovich
145
On best harmonic synthesis of periodic functions
G. G. Magaril-Il'yaev, K. Yu. Osipenko
155
Best recovery of the Laplace operator of a function and sharp inequalities
E. O. Sivkova
175
Cubature and quadrature formulas of high order of approximation
D. A. Silaev
187
Series formed by the moduli of blocks of terms of trigonometric series. A survey
S. A. Telyakovskii
209
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020